# SDR VNAA202104019993

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 37,077 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT F.S. 319 STR 27 MATERIAL LOST .001 FOUND WITHIN LIMITS IAW CRJ-700 SRM 53-21-06. TREAT AND PRIME IAW SRM 51-21-11 (LEVEL 2 CPCP)
